# SDR SWAA2022012466600

- Difficulty date: June 3, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 27,760 hours, 16,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT INTERCOSTAL AROUND FLOOR BOARD FASTENER HOLE AT BL 0 BETWEEN STA 344 AND 360. / REMOVED AND REPLACED DAMAGED INTERCOSTAL PER SRM 51-10-02 PT.9 AND 51-40-02.
